# SDR IPXA202009160271

- Difficulty date: September 6, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 91,082 hours, 16,803 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: AKC76203
- Condition: Chafed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2CA FT EXTENDED TAIL CONE LT FRAME AT UPPER GUIDE PIN LOCATION PIN WORE INTO FRAME.  REPAIRED LT FRAME ON TAIL CONE AT STA 2165.062 AROUND UPPER GUIDE PIN, IAW SRM 53-80-07 REP 1 FIG 201 (MINOR).
